# SDR ASAA2025011755394

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 52,339 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15F EMERGENCY EXIT SIGN NEEDS SECURED. GROUNDED - YES. CHECKED ALL EMERGENCY SIGNS AT ROWS 16 AND 17. NO DEFECTS FOUND. ALL SIGNS SECURED.
